Applied Categorical Structures

, Volume 1, Issue 3, pp 297–309 | Cite as

Filter spaces

  • D. C. Kent
  • Nandita Rath
Article

Abstract

The category FIL of filter spaces and cauchy maps is a topological universe. This paper establishes the foundation for a completion theory forT2 filter spaces.

Mathematics Subject Classifications (1991)

54E15 54D35 54A20 54B30 

Key words

Filter space c-filter space cauchy space uniform convergence space Wyler completion functor bireflective subcategory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H.L. Bentley, H. Herrlich, and E. Lowen-Colebunders: Convergence,J. Pure Appl. Algebra 68 (1990), 27–45.Google Scholar
  2. 2.
    H.L. Bentley, H. Herrlich, and W.A. Robertson: Convenient categories for topologists,Comment. Math. Univ. Carolinae 17 (1976), 207–227.Google Scholar
  3. 3.
    C.H. Cook and H.R. Fischer: Uniform convergence structures,Math. Ann. 137 (1959), 269–303.Google Scholar
  4. 4.
    H.H. Keller: Die Limes-Uniformisierbarkeit der Limesraume,Math. Ann. 176 (1968), 334–341.Google Scholar
  5. 5.
    M. Katetov: Allgemeine Stetigkeitsstrukturen,Proc. Intern. Congr. Math. Stockholm 1962 (1963), 473–479.Google Scholar
  6. 6.
    M. Katetov: On continuity structures and spaces of mappings,Comment. Math. Univ. Carolinae 6 (1965), 257–278.Google Scholar
  7. 7.
    D.C. Kent and G.D. Richardson: Regular completions of Cauchy spaces,Pacific J. Math. 51 (1974), 483–490.Google Scholar
  8. 8.
    D.C. Kent and G.D. Richardson: Cauchy spaces with regular completions,Pacific J. Math. 111 (1984), 105–116.Google Scholar
  9. 9.
    D.C. Kent and G.D. Richardson: Cauchy completion categories,Canad. Math. Bull. 32 (1989), 78–84.Google Scholar
  10. 10.
    G. Preuss:Theory of Topological Structures, D. Reidel Publ. Co., Dordrecht, 1988.Google Scholar
  11. 11.
    G. Preuss: Improvement of Cauchy spaces,Q&A in General Topology 9 (1991), 159–166.Google Scholar
  12. 12.
    E.E. Reed: Completions of uniform convergence spaces,Math. Ann. 194 (1971), 83–108.Google Scholar

Copyright information

© Kluwer Academic Publishers 1993

Authors and Affiliations

  • D. C. Kent
    • 1
  • Nandita Rath
    • 1
  1. 1.Department of Pure and Applied MathematicsWashington State UniversityPullmanUSA

Personalised recommendations